# SDR SWAA012894

- Difficulty date: October 21, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 50,409 hours, 45,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
